RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 6, Pages 1245–1265 (Mi izv1517)  

An asymptotic formula for the number of representations of a natural number by a pair of quadratic forms, the arguments of one of which are prime

V. A. Plaksin


Abstract: An asymptotic formula is established for the number of representations of a positive integer as a sum of two binary positive definite quadratic forms with integral coefficients, and the arguments of one of these forms are prime.
Bibliography: 14 titles.

Full text: PDF file (1555 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:3, 551–572

Bibliographic databases:

UDC: 511
MSC: Primary 10J15, 10J05; Secondary 10G10, 10G20
Received: 14.09.1983

Citation: V. A. Plaksin, “An asymptotic formula for the number of representations of a natural number by a pair of quadratic forms, the arguments of one of which are prime”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984), 1245–1265; Math. USSR-Izv., 25:3 (1985), 551–572

Citation in format AMSBIB
\Bibitem{Pla84}
\by V.~A.~Plaksin
\paper An~asymptotic formula for the number of representations of a~natural number by a~pair of quadratic forms, the arguments of one of which are prime
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 6
\pages 1245--1265
\mathnet{http://mi.mathnet.ru/izv1517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772115}
\zmath{https://zbmath.org/?q=an:0587.10027|0568.10028}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 3
\pages 551--572
\crossref{https://doi.org/10.1070/IM1985v025n03ABEH001306}


Linking options:
  • http://mi.mathnet.ru/eng/izv1517
  • http://mi.mathnet.ru/eng/izv/v48/i6/p1245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:193
    Full text:70
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020